Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 10, 2015, 6:13 PM EDT for Dodge County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2015, 6:13 PM EDT (22:13 UTC)
- Expired
- Jul 10, 2015, 6:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County Dodge County, GA
The radar
The Robins AFB radar (KJGX), 65 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 302 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 1443 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
939
WWUS82 KFFC 102213
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EDT FRI JUL 10 2015
GAZ109-102245-
DODGE GA-
613 PM EDT FRI JUL 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR DODGE COUNTY UNTIL 645 PM EDT...
AT 613 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CHAUNCEY...OR 7 MILES EAST OF EASTMAN...
MOVING SOUTHWEST AT 5 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
EASTMAN...MILAN...RHINE...CHAUNCEY...UNION...GODWINSVILLE...ACHORD...
FIVE POINTS AND JAY BIRD SPRINGS.
LAT...LON 3215 8331 3227 8306 3226 8305 3215 8299
3217 8295 3215 8294 3214 8295 3212 8295
3211 8296 3195 8315
TIME...MOT...LOC 2213Z 047DEG 5KT 3216 8306
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 10, 2:45 PM EDT, 3 hours 28 minutes earlier.
Area forecast discussion, Jul 10, 2:45 PM EDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EDT FRI JUL 10 2015
.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
PERSISTENCE WILL CONTINUE THROUGH THE SHORT TERM. ISOLATED TO
SCATTERED THUNDERSTORMS THAT HAVE DEVELOPED WILL DISSIPATE THIS
EVENING. EXPECT THE SAME AGAIN ON SATURDAY AS THE LEE SIDE TROUGH
CONTINUES OVER CENTRAL GA WHICH WILL BE THE FOCUS FOR CONVECTIVE
DEVELOPMENT. THERE COULD ALSO BE A SLIGHTLY HIGHER CHANCE ACROSS
NORTH GEORGIA WHERE THERE WILL BE GREATER INSTABILITY. NO MAJOR
TEMPERATURES SWINGS THROUGH THE SHORT TERM AND MOS GUIDANCE HAS A
GOOD HANDLE ON THIS.
17
.LONG TERM /SUNDAY THROUGH FRIDAY/...
HAVE ONLY MADE MINOR ADJUSTMENTS TO THE EXTENDED PERIODS TO
ACCOUNT FOR LATEST MODEL TRENDS. TEMPERATURES CONTINUE TO LOOK
ABOVE NORMAL THROUGH NEXT WEEK...THOUGH WILL SEE SLIGHTLY HIGHER
POPS AS HIGH PRESSURE RIDGE SHIFTS TO THE WEST. OVERALL...CURRENT
FORECAST TRENDS LOOK TO BE ON TRACK. PREVIOUS DISCUSSION FOLLOWS.
31
/ISSUED 317 AM EDT FRI JUL 10 2015/
CWFA STAYS UNDER THE INFLUENCE OF THE UPPER RIDGE THROUGH THE
REMAINDER OF THE WEEKEND. HIGH PRESSURE ALOFT BEGINS TO RETROGRADE
WEST BY TUESDAY AS A TROUGH BEGINS TO DIG SOUTH ACROSS THE EASTERN
SEABOARD. NW FLOW ALOFT CONTINUES THROUGH THE END OF THE WEEK. A
PATTERN CHANGE LOOKS TO HAPPEN BY NEXT WEEKEND AS THE HIGH ALOFT
BEGINS TO BUILD BACK EAST.
AT THE SURFACE...A LEE TROUGH WILL REMAIN IN PLACE ACROSS THE
EAST/SOUTHEAST PORTION OF THE CWFA THROUGH MUCH OF NEXT WEEK. THIS
FEATURE MAY HELP FOCUS SOME AFTERNOON SHRA/TSRA.
POPS SHOULD BE LOWER THROUGH THE WEEKEND WITH THE HIGH PRESSURE
ALOFT HELPING TO SUPPRESS WIDESPREAD CONVECTION. POPS WILL INCREASE
BY NEXT WEEK...AS THE HIGH SHIFTS WESTWARD. ALSO...ANY SHORTWAVES
DROPPING DOWN IN THE NW FLOW WILL HAVE THE POTENTIAL TO INCREASE
CONVECTIVE COVERAGE.
WITH THE RIDGE OVERHEAD...TEMPS MOSTLY IN THE MIDDLE TO UPPER 90S
ARE LIKELY EACH DAY...WITH MIDDLE TO UPPER 80S IN THE HIGHEST
ELEVATIONS. AS THE RIDGE BREAKS DOWN EARLY NEXT WEEK...A SLIGHT
BREAK IN TEMPS IS EXPECTED WITH VALUES AVERAGING FROM THE MIDDLE TO
UPPER 80S TO LOWER 90S ACROSS MOST LOCALES OUTSIDE THE NORTHEAST GA
MOUNTAINS.
GUIDANCE SEEMED A LITTLE TO WARM DURING THE MIDDLE OF NEXT WEEK FOR
NW FLOW. HAVE BUMPED HIGH TEMPS DOWN A DEGREE OR TWO ACROSS THE
AREA.
HEAT INDICES MAY APPROACH 105 DEGREES IN PORTIONS OF THE SE CWFA
MONDAY AND TUESDAY. RIGHT NOW...VALUES REMAIN BELOW CRITICAL
THRESHOLDS...BUT EVEN A ONE OR TWO DEGREE CHANGE IN TEMP/DEWPOINT
COULD CAUSE HEAT INDICES TO REACH 105 DEGREES OR ABOVE.
NLISTEMAA
&&
.CLIMATE...
RECORDS FOR 07-10
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 105 1930 72 1979 76 1981 58 1952
KATL 100 1936 72 1979 81 1879 58 1891
1930 1894
KMCN 103 1980 77 1950 77 1986 58 1972
1930
KCSG 101 1980 79 2005 78 2000 63 1963
RECORDS FOR 07-11
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 101 1930 78 1979 79 1980 59 1963
1961
1906
KATL 101 1980 73 1961 81 1879 58 1894
KMCN 104 1980 76 1961 79 2005 61 1947
KCSG 102 1980 73 1961 81 1980 61 1963
RECORDS FOR 07-12
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 108 1930 68 1999 76 1981 59 1963
1969
KATL 103 1980 70 1898 80 1980 53 1898
1930 1879
KMCN 105 1980 78 1900 78 1925 61 1953
1901
KCSG 101 1980 82 1953 80 1980 61 1956
RECORDS FOR 07-13
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 1980 73 1999 77 1980 58 1918
1925
KATL 105 1980 74 1999 79 1980 59 1898
1879
KMCN 108 1980 68 1898 79 1980 61 1898
KCSG 103 1980 77 1999 78 1991 62 1963
&&
.AVIATION...
18Z UPDATE...
PERSISTENCE WILL PREVAIL THROUGH THE FORECAST. VFR WILL PERSIST
WITH ISOLATED TSTORMS THIS AFTERNOON/EVENING. CU FIELD HAS
DEVELOPED AND THIS WILL DISSIPATE THIS EVENING ONLY TO REFORM
SATURDAY. WINDS WILL REMAIN LIGHT AND WEST TO NORTHWEST.
//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON TIMING OF CONVECTION
HIGH ON REMAINING ELEMENTS
17
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 71 98 71 95 / 10 20 20 20
ATLANTA 74 96 74 92 / 10 20 20 20
BLAIRSVILLE 66 87 66 87 / 10 30 20 20
CARTERSVILLE 69 95 69 92 / 10 20 20 20
COLUMBUS 73 96 73 95 / 20 30 20 20
GAINESVILLE 71 94 71 91 / 10 20 20 20
MACON 73 98 73 96 / 10 30 20 30
ROME 69 96 69 93 / 10 20 20 20
PEACHTREE CITY 70 95 70 93 / 10 20 20 20
VIDALIA 73 99 74 96 / 10 30 20 30
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...17
LONG TERM....31
AVIATION...17Hazardous weather outlook, Jul 10, 4:15 PM EDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 415 PM EDT FRI JUL 10 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-112015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 415 PM EDT FRI JUL 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED SEVERE STORMS EXPECTED THROUGH THIS EVENING. WEATHER HAZARDS EXPECTED... DAMAGING WINDS...FREQUENT LIGHTNING...HAIL UP TO 1.00 INCH...AND HEAVY DOWNPOURS. BEST CHANCES WILL BE THROUGH 10 PM THIS EVENING...AND GENERALLY ALONG AND SOUTH OF A FRANKLIN...TO MADISON...TO LINCOLNTON LINE. DISCUSSION... MODERATE INSTABILITIES WILL COMBINE WITH MOISTURE ACROSS THE STATE...PARTICULARLY OVER CENTRAL GEORGIA...TO PRODUCE THUNDERSTORMS TODAY. SOME OF THESE STORMS WILL BECOME STRONG TO SEVERE...ESPECIALLY AS THEY DEVELOP AND INTERACT WITH BOUNDARIES FROM OTHER STORMS. THE MAIN CONCERN WILL BE DAMAGING WINDS AND FREQUENT LIGHTNING...THOUGH HAIL UP TO 1.OO INCH IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... CONTINUED CHANCES OF AFTERNOON SHOWERS AND THUNDERSTORMS ARE EXPECTED INTO THE WEEKEND. ANY STORMS THAT DO FORM WILL BE CAPABLE OF PRODUCING STRONG WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING ALONG WITH HEAVY RAIN. TEMPERATURES WILL BE INCREASING WITH MID TO UPPER 90S FOR PORTIONS OF EAST CENTRAL GEORGIA THROUGH THE WEEKEND AND HEAT INDICES NEAR OR SLIGHTLY ABOVE 100 DEGREES. A MORE ACTIVE THUNDERSTORM PATTERN LOOKS TO RETURN BY LATE SATURDAY INTO EARLY NEXT WEEK WITH MORE WIDESPREAD PRECIPITATION CHANCES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 10, 5:18 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT FRI JUL 10 2015
GAZ091-102145-
MARION GA-
518 PM EDT FRI JUL 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY UNTIL 545 PM EDT...
AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GENEVA...OR 11 MILES NORTH OF BUENA VISTA...
MOVING SOUTH AT 5 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUENA VISTA...BRANTLEY...OAKLAND...MARION ESTATES AND TAZEWELL.
LAT...LON 3235 8466 3249 8466 3249 8464 3253 8463
3252 8458 3253 8456 3255 8455 3254 8451
3256 8449 3256 8445 3254 8445 3252 8443
3249 8443 3248 8441 3245 8441 3243 8439
3231 8439
TIME...MOT...LOC 2118Z 010DEG 5KT 3248 8457Special weather statement, Jul 10, 5:33 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 533 PM EDT FRI JUL 10 2015 GAZ078-089-102200- MUSCOGEE GA-HARRIS GA- 533 PM EDT FRI JUL 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MUSCOGEE AND HARRIS COUNTIES UNTIL 600 PM EDT... AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR UPATOI...OR 9 MILES NORTHEAST OF COLUMBUS. THIS STORM WAS NEARLY STATIONARY. WIND GUSTS OF 40 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES ACROSS MUSCOGEE AND HARRIS COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE UPATOI...COLUMBUS METROPOLITAN AIRPORT...FLAT ROCK...KENWOOD... MIDLAND AND ELLERSLIE. LAT...LON 3250 8497 3266 8492 3263 8470 3247 8478 TIME...MOT...LOC 2132Z 296DEG 3KT 3255 8485 KOVACIK
Special weather statement, Jul 10, 5:39 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 PM EDT FRI JUL 10 2015
GAZ112-113-102215-
MONTGOMERY GA-TOOMBS GA-
539 PM EDT FRI JUL 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY AND TOOMBS COUNTIES
UNTIL 615 PM EDT...
AT 539 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR TARRYTOWN TO NEAR
HIGGSTON TO ALSTON...AND MOVING NORTHEAST AT 5 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LYONS...VIDALIA...UVALDA...AILEY...HIGGSTON...SANTA CLAUS...ALSTON...
TARRYTOWN...CEDAR CROSSING...JOHNSON CORNER...ROCK SPRINGS...
CHARLOTTEVILLE...NORMANTOWN...TOOMBS CENTRAL...SOUTH THOMPSON...
CENTER...KIBBEE...MCNATT FALLS AND ENGLISH EDDY.
LAT...LON 3199 8256 3200 8258 3224 8257 3232 8258
3235 8241 3234 8239 3234 8238 3232 8236
3229 8235 3229 8230 3226 8227 3197 8228
3197 8254
TIME...MOT...LOC 2139Z 245DEG 6KT 3231 8248 3224 8244 3209 8247Special weather statement, Jul 10, 5:52 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
552 PM EDT FRI JUL 10 2015
GAZ095-102215-
HOUSTON GA-
552 PM EDT FRI JUL 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR HOUSTON COUNTY UNTIL 615 PM
EDT...
AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PERRY...MOVING SOUTHEAST AT 5 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PERRY...GROVE PARK...CLINCHFIELD...MOSS OAK...GROVANIA...
MEADOWDALE...ELKO...HAYNEVILLE AND HENDERSON.
LAT...LON 3229 8373 3229 8384 3230 8385 3236 8385
3236 8386 3238 8386 3238 8384 3246 8385
3246 8383 3244 8383 3245 8380 3249 8380
3251 8379 3251 8375 3241 8356 3228 8370
TIME...MOT...LOC 2152Z 313DEG 5KT 3241 8379Local storm report, Jul 10, 6:11 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
611 PM EDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG FORSYTH 33.03N 83.94W
07/10/2015 MONROE GA AMATEUR RADIO
AMATEUR RADIO OPERATOR REPORTED A LARGE TREE LIMB OVER
THE ROAD AT HIGHWAY 18 NEAR LEE KING ROAD AND ANOTHER
TREE DOWN ON HIGHWAY 87 NEAR MILE MARKER 10.
&&
EVENT NUMBER FFC1500503
KOVACIKSpecial weather statement, Jul 10, 6:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EDT FRI JUL 10 2015
GAZ109-102245-
DODGE GA-
613 PM EDT FRI JUL 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR DODGE COUNTY UNTIL 645 PM EDT...
AT 613 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CHAUNCEY...OR 7 MILES EAST OF EASTMAN...
MOVING SOUTHWEST AT 5 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
EASTMAN...MILAN...RHINE...CHAUNCEY...UNION...GODWINSVILLE...ACHORD...
FIVE POINTS AND JAY BIRD SPRINGS.
LAT...LON 3215 8331 3227 8306 3226 8305 3215 8299
3217 8295 3215 8294 3214 8295 3212 8295
3211 8296 3195 8315
TIME...MOT...LOC 2213Z 047DEG 5KT 3216 8306The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 3:09 PM EDT | Special Weather Statement | FFC | Wilkinson | 36 min |
| Jul 10, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 45 min |
| Jul 10, 3:25 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 50 min |
| Jul 10, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Wilkinson | 43 min |
| Jul 10, 3:38 PM EDT | Special Weather Statement | FFC | Crawford | 37 min |
| Jul 10, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jones, Twiggs, Wilkinson | 45 min |
| Jul 10, 4:10 PM EDT | Special Weather Statement | FFC | Laurens | 35 min |
| Jul 10, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 45 min |
| Jul 10, 4:29 PM EDT | Special Weather Statement | FFC | Crawford | 31 min |
| Jul 10, 4:47 PM EDT | Special Weather Statement | FFC | Jones | 28 min |
| Jul 10, 4:49 PM EDT | Special Weather Statement | FFC | Johnson | 26 min |
| Jul 10, 4:53 PM EDT | Special Weather Statement | FFC | Twiggs | 37 min |
| Jul 10, 4:55 PM EDT | Special Weather Statement | FFC | Monroe | 35 min |
| Jul 10, 5:04 PM EDT | Special Weather Statement | FFC | Taylor | 26 min |
| Jul 10, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 22 min |
| Jul 10, 5:08 PM EDT | Special Weather Statement | FFC | Fayette | 37 min |
| Jul 10, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 49 min |
| Jul 10, 5:18 PM EDT | Special Weather Statement | FFC | Marion | 27 min |
| Jul 10, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Macon | 43 min |
| Jul 10, 5:33 PM EDT | Special Weather Statement | FFC | Muscogee | 27 min |
| Jul 10, 5:39 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 36 min |
| Jul 10, 5:52 PM EDT | Special Weather Statement | FFC | Houston | 23 min |
| Jul 10, 6:15 PM EDT | Special Weather Statement | FFC | Pulaski | 30 min |
| Jul 10, 6:17 PM EDT | Special Weather Statement | FFC | Sumter | 28 min |
| Jul 10, 6:21 PM EDT | Special Weather Statement | FFC | Polk | 24 min |
| Jul 10, 6:26 PM EDT | Special Weather Statement | FFC | Dooly | 34 min |
| Jul 10, 6:28 PM EDT | Special Weather Statement | FFC | Telfair | 32 min |
| Jul 10, 6:39 PM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| Jul 10, 6:46 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 44 min |
| Jul 10, 6:54 PM EDT | Special Weather Statement | FFC | Wilcox | 36 min |
| Jul 10, 7:02 PM EDT | Special Weather Statement | FFC | Haralson | 28 min |
| Jul 10, 7:44 PM EDT | Special Weather Statement | FFC | DeKalb | 31 min |
| Jul 10, 7:50 PM EDT | Special Weather Statement | FFC | Cobb | 25 min |
| Jul 10, 7:54 PM EDT | Special Weather Statement | FFC | Bartow | 36 min |
| Jul 10, 7:58 PM EDT | Special Weather Statement | FFC | Polk | 32 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.